MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number SAM 350P
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device cannot be powered on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A service representative performed evaluation of the customer¿s device and was observed that the device would not power on along with no status indicator.This was attributed to a bent +ve pogo-pin.This had resulted in no electrical contact between the +ve pogo pin and the pad-pak.The fault could not be replicated after replacing the pogo pin.Heartsine records indicate the device performed to specification throughout sam 350p final unit test, h032-014-004, on the 21st february 2020, indicating no fault on the pogo pins at this time.Information from the history log indicates that the device had performed successful weekly auto self-tests from installation up to the (b)(6) 2024 logging consistent voltages during this time.There were no further log entries until the (b)(6) 2024.The device then began to record incomplete log entries from the (b)(6) 2024 during manual power cycles, which would be indicative of poor electrical connection.These occurred approximately two months after the returned pad-pak was released from heartsine (12th june 2024).This would suggest the pogo pin had been damaged during incorrect installation of this new pad-pak.However, there was no additional physical damage to the aed or pad-pak to confirm this.The customer's device will be scrapped.The customer will receive a replacement device.

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key21336985
Report Number3004123209-2025-00029
Device Sequence Number12899065
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown